# SDR DALA1229950675

- Difficulty date: April 13, 2012
- Submitted: May 9, 2012
- Operation: Air carrier
- Aircraft: N675DL
- Make and model: Boeing 757232
- Aircraft serial: 25980
- Aircraft time: 65,309 hours, 30,091 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Misrepaired
- Location: Bs 740 Lbl 9
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM WEB HAS A LARGE BORE CUTOUT WITH UNAPPROVED REPAIR, NO ED ON REPAIR FASTENERS AND NO ID TAG STA 740 LBL 9-18.  REMOVED EXISTING REPAIR DOUBLERS AND STRAPS, FABRICATED NEW REPAIR ANGLES AND STRAPS PER ERA 362605-14 REV A.
